# SDR DL76L071080

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 59,647 hours, 8,954 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 233T323727
- Part serial: D00791
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ISOLATION VALVE WOULD NOT EXTENGISH AFTER ENGINE START.  REMOVED AND REPLACED RELAY K-16, NO HELP REMOVED AND PNEUMATIC CONTROL PANEL.  OPS CHK GOOD.
